Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 804623, 9 pages
Research Article

A Remark on Myhill-Nerode Theorem for Fuzzy Languages

School of Mathematics, Yunnan Normal University, Yunnan, Kunming 650500, China

Received 21 May 2012; Accepted 4 August 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 Shou-feng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shou-feng Wang, “A Remark on Myhill-Nerode Theorem for Fuzzy Languages,” Journal of Applied Mathematics, vol. 2012, Article ID 804623, 9 pages, 2012. doi:10.1155/2012/804623